MathSciNet Relay Station
MathSciNet bibliographic data
MR2661364 47J22 (47H10 47N10 49J40 91A10)
Ding, Xie Ping Collective fixed points, generalized games and systems of generalized quasi-variational inclusion problems in topological spaces. Nonlinear Anal. 73 (2010), no. 6, 1834–1841.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement